# SDR SWAA2020100720864

- Difficulty date: October 5, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 53,289 hours, 31,474 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MUPLTIPLE EMERGENCY LIGHTS OUT IN FWD GALLEY.  R & R M1674 EMERGENCY LIGHT BATTERY PACK, IAW AMM 33-51-06.
